# SDR TWAA0105905

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LONGERON 20L, STATION 218 TO 224.  REMOVED AND REPLACED LONGERON FROM STA 200 TO 224, FACTORY SPLICE TO FWD END, PER SPM 6-70-01, AND SRM 51-30-1. USED SRM 51-30-5 FOR FASTENER INSTALLATION.
